Journal of Liaoning Petrochemical University

Journal of Liaoning Petrochemical University ›› 2012, Vol. 32 ›› Issue (4): 83-87.DOI: 10.3696/j.issn.1672-6952.2012.04.022

Previous Articles     Next Articles

 
LMI-Based on Robust Control of Uncertain Discrete-Time Systems With Multiple Time Delays

 

LI Yang
  

  1. College of Sciences, Liaoning Shihua University, Fushun Liaoning 113001, P.R.China
  • Received:2012-05-13 Published:2012-12-20 Online:2017-07-06

基于LMI的不确定离散多时滞系统保成本控制

李 阳   

  1. 辽宁石油化工大学理学院,辽宁抚顺113001
  • 作者简介:李阳(1970-),男,辽宁抚顺市,副教授,在读博士。
  • 基金资助:
    国家自然科学基金(20273028)。

Abstract:  

Focusing on a class of norm-bounded discrete-time uncertain systems with multiple delay, this paper presents new sufficient conditions to guarantee the robust stability of the system, and then proposed the relative guaranteed cost. By using Lyapunov method and linear matrix inequalities (LMI),this article designs a state feedback robust controller for the closed loop system. An effective program for the guaranteed cost is offered. In the end, a simulation case is provided to illustrate the correctness and the effectiveness of the proposed theoretical results.

Key words:  

摘要:      针对不确定范数有界的情况,给出了一类不确定离散多时滞系统的鲁棒稳定性新的充分条件,进一步给出相应的可保成本。采用Lyapunov方法,结合线性矩阵不等式(LMI)技术,设计出闭环系统的状态反馈鲁棒控制器,给出可保成本算法流程。最后通过仿真案例验证了该方法的正确性和有效性。

关键词:  离散系统,  多时滞,  鲁棒稳定,  线性矩阵不等式

Cite this article

LI Yang.  

LMI-Based on Robust Control of Uncertain Discrete-Time Systems With Multiple Time Delays
[J]. Journal of Liaoning Petrochemical University, 2012, 32(4): 83-87.

李 阳. 基于LMI的不确定离散多时滞系统保成本控制[J]. 辽宁石油化工大学学报, 2012, 32(4): 83-87.

share this article